# SDR QXEA0300079

- Difficulty date: January 12, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,379 hours, 3,917 cycles
- System (JASC): 3080 · Ice Detection
- Part: Switch
- Part number: 10200002
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- DE-ICE PRESSURE CAUTION LIGHT IN FLIGHT. ISOLATED SYSTEM AS PER CHECKLIST. ALL BOOT INDICATIONS NORMAL EXCEPT NO.2 INBOARD TAIL BOOT ILLUMINATED LATE AND STAYED ILLUMINATED LONGER THAN NORMAL. DE-ICE PRESSURE INDICATED 17 PSI ON NO.1 AND 21 PSI ON NO.2. REMOVED AND REPLACED NO.2 LOW PRESSURE WARNING SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
